このエントリーをはてなブックマークに追加
ID 41396
FullText URL
Author
Dougherty, Steven T.
Liu, Hongwei
Park, Young Ho
Abstract
In this paper, we study lifted codes over finite chain rings. We use γ-adic codes over a formal power series ring to study codes over finite chain rings.
Keywords
Finite chain rings
lifted codes
γ-adic codes
Published Date
2011-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume53
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
39
End Page
53
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol53/iss1/2
JaLCDOI